Finite Solvable Groups with $C$-Closed Invariant Subgroups
Matematičeskie zametki, Tome 81 (2007) no. 5, pp. 789-791
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
$C$-closed subgroup, minimal normal subgroup, Sylow subgroup, primary group, Fitting subgroup.
Mots-clés : finite solvable group
Mots-clés : finite solvable group
@article{MZM_2007_81_5_a16,
author = {V. A. Antonov and S. G. Chekanov},
title = {Finite {Solvable} {Groups} with $C${-Closed} {Invariant} {Subgroups}},
journal = {Matemati\v{c}eskie zametki},
pages = {789--791},
year = {2007},
volume = {81},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2007_81_5_a16/}
}
V. A. Antonov; S. G. Chekanov. Finite Solvable Groups with $C$-Closed Invariant Subgroups. Matematičeskie zametki, Tome 81 (2007) no. 5, pp. 789-791. http://geodesic.mathdoc.fr/item/MZM_2007_81_5_a16/
[1] W. Gaschutz, Arch. Math., 6 (1954), 5–8 | DOI | MR | Zbl
[2] Y. Cheng, Proc. Amer. Math. Soc., 86:2 (1982), 205–208 | DOI | MR | Zbl
[3] V. A. Antonov, Matem. zametki, 27:6 (1980), 839–857 | MR | Zbl
[4] V. A. Antonov, Izv. vuzov. Ser. matem., 1979, no. 7, 3–9 | MR | Zbl
[5] V. A. Antonov, Sib. matem. zhurn., 20:6 (1979), 1171–1184 | MR | Zbl